# SDR USAA2010110392477

- Difficulty date: October 9, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 309,361 hours, 8,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON LOWER SHAPE SILL OF R-2 DOOR WAY BETWEEN FR66 TO FR68, S23R.  REPLACED LOWER SHAPE SILL OF R-2 DOOR WAY BETWEEN FR66 TO FR68, S23R.
